# SDR PG9A2014071700134

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N890PA
- Make and model: Snias AS350B2
- Aircraft serial: 4554
- Aircraft time: 6,983 hours, 30,706 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 2807510155I
- Condition: Failed
- Location: Blower
- Part time: 2,047 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOISE NOTICED DURING FLIGHT,  FOLLOWED BY SMOKE FROM AIR CONDITIONING VENTS.  PILOT PERFORMED A PRECAUTIONARY LANDING.  TECH DISCOVERED FORWARD EVAPORATOR MOTOR TO BE INOPERATIVE, FURTHER INVESTIGATION REVEALED THAT THE FAN BROKE APART INTERNALLY CAUSING THE BLOWER MOTOR TO OVERHEAT.
